Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-24c7b43b-3b76-4043-ae96-44803fbad906

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

A note on generalized (m, n)-Jordan centralizers

Autorzy Fošner, A. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The aim of this paper is to define generalized (m, n)-Jordan centralizers and to prove that on a prime ring with nonzero center and char (R) ≠ 6mn(m+n)(m+2n) every generalized (m, n)-Jordan centralizer is a two-sided centralizer.
Słowa kluczowe
PL pierścień pierwszy   półpierścień pierwszy   centralizator   centralizator Jordana  
EN prime ring   semiprime ring   left (right) centralizer   left (right) Jordan centralizer   (m, n)-Jordan centralizer   generalized (m, n)-Jordan centralizer  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2013
Tom Vol. 46, nr 2
Strony 257--262
Opis fizyczny Bibliogr. 9 poz.
Twórcy
autor Fošner, A.
Bibliografia
[1] K. I. Beidar, W. S. Martindale III, A. V. Mikhalev, Rings with Generalized Identities, Marcel Dekker, Inc. New York (1996).
[2] M. Brešar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104 (1998), 1003–1006.
[3] M. Brešar, J. Vukman, Jordan derivations on prime rings, Bull. Austral. Math. Soc. 37 (1988), 321–322.
[4] J. Cusack, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 53 (1975), 321–324.
[5] I. N. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc. 8 (1957), 1104–1110.
[6] J. Vukman, An identity related to centralizers in semiprime rings, Comment. Math. Univ. Carolin. 40 (1999), 447–456.
[7] J. Vukman, On (m, n)-Jordan derivations and commutativity of prime rings, Demonstratio Math. 41 (2008), 773–778.
[8] J. Vukman, On (m, n)-Jordan centralizers in rings and algebras, Glas. Mat. 45(1) (2010), 43–53.
[9] B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolin. 32 (1991), 609–614.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-24c7b43b-3b76-4043-ae96-44803fbad906
Identyfikatory